# SDR IPXA2022050681804

- Difficulty date: April 22, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: A53210208
- Condition: Damaged
- Location: Ee Compt Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEE COMPT FLOOR PANEL 121LF DELAMINATIONREPAIR IAW SREO A300-5320-42722-F
